I have SLE and recently I started noticing after every shower my skin would feel like it is on fire and start itching uncontrollably. Legs, arms, chest, stomache everything is itching. I switched soaps many times, no relief. I imediately put on lots and lots of lotion, have tried several brands of those also. Nothing seems to help and it seems to be getting worse. I go see my doctor in a month, but was wondering if anyone else suffered from the same thing, what could be causing it, and is there anything to do for it. I am on meloxicam, plaquinil, symastivin,asprin,stomache pill? Any suggestions would be appreciated.
Thank you for your help. I did try the oatmeal, but to no avail. So I went back to my Dr. He started me on methotrextate injections.. I have spelled that wrong. Sorry. They help with the itching but make me very sleepy and weak.
Thank you for response, It is on and off all day now, it seems to get worse after the shower. and last constantly for about an hour. Then just comes and goes, I wonder if it has to do with all the pollen in the air right now. The injection helped for a couple of days, now I just take antihistamine when it gets to bad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.